|answer to shrunken testicles
Oct 3, 2000
recently in a answer to a question about shrunken testicles you mentioned a drug called HCG. What does this stand for? Is there anything else for atrophied testicles? I suffer from this and stopping the testosterone replacement for a year has not helped at all. It is causing great distress for me. please answer this question. thank you, mm
Response from Dr. Dieterich
HCG is human chorionic gonadotropin. Clomid is also used. They are FSH and LH type hormones that may stimulate the testes if the pituitary is not stimulating them. That's what happens when the HIV negative bodybuilders take testosterone or anabolics. However in HIV it is different, and the HIV infection seems to cause this directly to happen to the testes and these things rarely work in HIV. Good luck! DTD
GH and Managing Lipodystrophy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.